# SDR DALA2023072405943

- Difficulty date: July 19, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 73,909 hours, 29,396 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2874349) AFT WET AREA STA 947 FLOOR BEAM EXISTING REPAIR HAS SMALL AREA OF CORROSION AT APPROX RBL6. FABRICATED & INSTALLED NEW STRAP FOR STA 947 FLOOR BEAM REPAIR IAW BOEING 737-800 SRM 51-40-02 & DELTA ERA 492970-14.
